# SDR ASAA2014070908522

- Difficulty date: July 9, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 16,433 hours, 4,990 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: BCREFD00400
- Condition: Failed
- Location: R2 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ON.  ACFT GROUNDED.  RT FRONT CONTROLLER FAULTS SENSOR. ACCOMPLISHED FIM 30-41 TASK 812,SWITCHED R1 WINDOW SENSOR TO SPARE. GROUND VERIFICATION TEST PASSED.
